# SDR SWAA2023013186611

- Difficulty date: December 30, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. AFT CABIN WET AREA FLOOR BEAM UPPER CAP AT STA 986.5 RBL 45 MKD DOT<[01] REMOVED FASTENER (1EA) AT FLOOR BEAM STA 986.5 RBL 45 FOR ACCESS TO CORROSION REMOVAL PER REF SRM 51-40-02-0G-0.;[02] REMOVED CORROSION AT FLOOR BEAM UPPER CAT STA 986.5 RBL 45 PER RE SRM 51-10-02-0G-0;[03] VERIFIED STEP 1 AND 2;[04] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED AT RBL 45 AROUND THE HOLE IS 0.092'  TOOL USED : OLYMPUS 27MG B/C 172139 04/23;[05] EVALUATED REWORKED AREA. ORIGINAL THICKNESS - 0.150'; MATERIAL REMAINING - 0.092'; MATERIAL LOST - 0.058'. FOUND OF OUT LIMITS AS PER REFERENCE SRM 53-70-51-1A-1;[06] REMOVED FASTENERS IN REPAIR AREA AS PER REFERENCE SRM 51-40-02-0G-0.ACCOMPLISHED CUT AND REMOVED THE DAMAGED PART OF THE FLOOR BEAM AT STA 986.5 RBL 45 AS PER SRM 53-70-51-2R-6; ACCOMPLISHED SHOT PEEN THE CUT EDGE WITH 100% COVERAGE AS PER SOPM 20-10-03; FABRICATED REPAIR PARTS - ANGLE; STRAP; FILLER AS PER REFERENCE SRM 53-70-51-2R-6 TREATED AND PRIMED REPAIR AREA ACCOMPLISHED INSTALLATION OF FABRICATED PARTS AS PER REFERENCE SRM 53-70-51-2R-6;[23] TOOL USED IN STEP 13. SHOT PEEN B/C 19433;
